# SDR UALA2012022701170

- Difficulty date: February 27, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 75,543 hours, 22,006 cycles
- Engine: Pwa PW2037
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOORS DAMAGED BY LIGHTNING EXIT PATH.  ACCOMPLISHED TEMP REPAIR PER ECRA#5280-01480.  APPLIED TWO LAYERS OF SPEED TAPE OVER DAMAGED AREAS, MUST HAVE PERMANENT REPAIR NO LATER THEN PTC22009.  NO DAMAGE TO HINGE AREA OR ATTACHING FASTENERS.  REINSTALLED RIGHT HAND GEAR DOOR PER MM. OPS CHECK OKAY.
